# SDR 05FDEA01671

- Difficulty date: June 23, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE UPPER SURFACE AT XORS 826.50, OUTBOARD OF NR 5 SPOILER, FOUND BULGING. CORROSION REMOVED PER SRM 51-21-01 VOLUME II.
